Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

[Multiresponse Estimation with Special Application to Linear Systems of Differential Equations]: Discussion

Eric R. Ziegel
Technometrics
Vol. 27, No. 4 (Nov., 1985), pp. 352-357
DOI: 10.2307/1270201
Stable URL: http://www.jstor.org/stable/1270201
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
[Multiresponse Estimation with Special Application to Linear Systems of Differential Equations]: Discussion
Preview not available

Page Thumbnails

  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357